Difficulty in swalloing the pills.
Dec 12, 2007
I am taking truvada and sustiva for more than 2 years now and nowadays I am having problems in swalloing the pills. Can you give some suggestions...By the way, I have never missed a dose. I am indetectable, cd4 500 and 21%. I am feel myself pretty healthy. Thanks.
Response from Dr. Henry
That issue can be challenging. You may want to try Atripla which would be only one pill/day and may -for some patients-be easier to swallow. Taking the meds with milk or another liquid suitable for your palate with a big gulp can often ease the problem. It may be tough to find a more suitable alterative regimen that involves clearly smaller, easier to swallow pills and many of the liquid HIV meds have taste issues complicating their use for some patients as well. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Burning Urethra After Having Sex During Period Worried I Have HIV
- Fever After Receptive Anal Sex With Condom Does It Mean I Have HIV
- Groin Pain After Genital Rubbing Worried I Have HIV
- Oral Ulcers After Swallowing Cum Sign Of HIV AIDS
- Pain In Penis After Sex With Hooker What Are The Chances Of HIV
- Can You Get Hep B From Dried Blood?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.